Gaviscon Double Action Mint Flavour Tablets - 48 Tablets

£9.60
48 UNI | £0.20 per 1UNI
6843638

For heart burn and indigestion
See details below, always read the label
Suitable for: adults and children 12 years and over
Active ingredients: Sodium and Calcium

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 36 Boots Advantage Card points with this purchase

Arrow Product details

Gaviscon Double Action Peppermint Flavour Tablets - 48 Tablets

Gaviscon Double Action Peppermint Tablets bring long lasting relief from the pain and discomfort of heartburn and acid indigestion. They get to work in two different ways:

1) neutralising excess stomach acid to relieve pain and discomfort (white layer)
2) forming a protective barrier over the stomach contents to soothe the burning pain in your chest (pink layer)

Suitable for

Adults and children over 12 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

For oral administration. Chew thoroughly before swallowing.

Adults and children over 12 years: When symptoms occur take two to four tablets after meals and at bedtime, up to four times a day.

Children under 12 years: Should only be taken on medical advice.

These doses may also be used during pregnancy and breast-feeding.

If symptoms persist after 7 days consult your doctor.

Hazards and Cautions

Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these please consult your doctor before taking this product.

Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine. Contains carmoisine lake (E122).

Storage

Keep out of the reach and sight of children.

Do not store above 30°C. Store in the original package to protect from moisture.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice if you suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Sodium Alginate, Sodium Bicarbonate and Calcium Carbonate.

Ingredients

Active Ingredient: Each tablet contains: Sodium Alginate 250mg, Sodium Bicarbonate 106.5mg and Calcium Carbonate 187.5mg.

The tablets do not contain sugar or gluten.

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.75 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 10pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.